# SDR 9902065527

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Pressure Sys
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DESCENT INTO DTW, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE WAS 10,000 FEET.  AN EMERGENCY DESCENT WAS INITIATED FROM FL240 TO 10,000 FEET.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH PRESSURE RELIEF VALVES WITH SERVICEABLE UNITS.
